# SDR DLM88100042

- Difficulty date: January 6, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 54,771 hours, 41,952 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO GREEN DOWNLOCKED ON LT MAIN PRESS TO TEST BUT NO LIGHTS RED OR GREEN FOR LT MAIN PERFORMED GA RELAMPED NORMAL IND NORMAL LANDING RELAMPED LT MAIN GEAR INDICATION SYS OPERATES NORMALLY.
